# SDR DALA2015102406507

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N929DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53459
- Aircraft time: 39,591 hours, 27,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1555
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CANT INTERCOSTAL, BS 1555 RT SIDE AFT ACC COMPARTMENT.  REPLACED IAW DWG 9910087, REV AD AND SRM 51-30-02, 51-30-05 AND 51-10-03.
